# SDR EIA2006083

- Difficulty date: June 1, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK 5L AND 1L EMERGENCY LIGHTS INOP.  REPLACED LIGHTS PER MM 33-51-07, ALSO RESET C/B D3306P.
